# SDR AALA20050322

- Difficulty date: May 11, 2005
- Submitted: May 13, 2005
- Operation: Air carrier
- Aircraft: N410AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49321
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 5940405503
- Part serial: P80542
- Condition: Leaking
- Location: Apu Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: A

## Discrepancy

ORD - AFTER TAKEOFF FLIGHT ATTENDANT REPORTED SMOKE FILLING BACK OF CABIN FROM LIGHTS IN OVERHEAD AND SIDEWALLS.  FOUND APU OIL LEAK.  APU WAS REPLACED PER CARD 49 96 82.  ACCOMPLISHED BURN OUT OF PNEUMATIC DUCTING.  SYSTEM GROUND CHECKED NORMAL OPERATION.
